Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 48, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at May 22, 2017, 8:03 PM CDT for 4 counties in Texas. It took effect at May 23, 2017, 8:39 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 22, 2017, 8:03 PM CDT (01:03 UTC)
- In effect from
- May 23, 2017, 8:39 AM CDT
- Expired
- May 27, 2017, 8:13 AM CDT
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anderson County, TX, Cherokee County, TX, Houston County, TX, Trinity County, TX
The radar
The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Alto (ATOT2).
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08032500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
065 WGUS44 KSHV 230103 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 803 PM CDT Mon May 22 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-455-240103- /O.NEW.KSHV.FL.W.0048.170523T2059Z-170526T0000Z/ /ATOT2.1.ER.170523T2059Z.170524T0000Z.170524T1200Z.NO/ 803 PM CDT Mon May 22 2017 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Neches River Near Alto. * from Tuesday afternoon to Thursday evening...or until the warning is cancelled. * AT 7:15 PM Monday The stage was 15.2 feet. * Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...Rise above flood stage by tomorrow afternoon and continue to rise to near 16.1 feet by tomorrow evening. The river will fall below flood stage by Wednesday morning. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ 25
7 follow-up statements
004 WGUS84 KSHV 231340 FLSSHV Flood Statement National Weather Service Shreveport LA 840 AM CDT Tue May 23 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-073-347-241340- /O.CON.KSHV.FL.W.0046.000000T0000Z-170526T0600Z/ /LUFT2.1.ER.000000T0000Z.170523T1800Z.170524T1800Z.NO/ 840 AM CDT Tue May 23 2017 The flood warning continues for the Angelina River Near Lufkin. * until late Thursday night...or until the warning is cancelled. * Flood stage is 10.0 feet. * Impact...at 10.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Also expect flooding of boat launches as well. && LAT...LON 3144 9462 3145 9474 3148 9482 3150 9482 3146 9466 $$ TXC001-073-225-231410- /O.CAN.KSHV.FL.W.0045.000000T0000Z-170524T1800Z/ /NCST2.1.ER.170521T2245Z.170522T1430Z.170523T0100Z.NO/ 840 AM CDT Tue May 23 2017 The flood warning is cancelled for the Neches River Near Neches. * At 7:30 AM Tuesday The stage was 11.8 feet. * Fell below flood stage at 8:00 PM Monday. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to 11.7 feet by tomorrow morning. * Impact...at 12.0 feet...Expect minor lowland flooding of the heavily wooded floodplain. Ranchers that may have livestock and equipment in the river bottoms should move them to higher ground. Expect minor flooding of the boat ramp. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-241339- /O.EXT.KSHV.FL.W.0048.170523T1339Z-170527T0600Z/ /ATOT2.1.ER.170523T0745Z.170524T0000Z.170525T1800Z.NO/ 840 AM CDT Tue May 23 2017 ...The flood warning extended until late Friday night...The flood warning continues for the Neches River Near Alto. * from this morning to late Friday night...or until the warning is cancelled. * At 8:15 AM Tuesday The stage was 16.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 16.4 feet by this evening. The river will fall below flood stage Thursday early afternoon. * Impact...at 16.0 feet...Boat ramps and picnic areas near the river will begin to flood. Ranchers should move cattle and equipment near the river to higher ground. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
752 WGUS84 KSHV 232015 FLSSHV Flood Statement National Weather Service Shreveport LA 315 PM CDT Tue May 23 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-455-242015- /O.EXT.KSHV.FL.W.0048.000000T0000Z-170528T0300Z/ /ATOT2.1.ER.170523T0745Z.170524T0600Z.170526T1500Z.NO/ 315 PM CDT Tue May 23 2017 ...The flood warning extended until Saturday evening...The flood warning continues for the Neches River Near Alto. * until Saturday evening...or until the warning is cancelled. * At 2:15 PM Tuesday The stage was 16.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 16.4 feet by Thursday early afternoon. The river will fall below flood stage late Friday morning. * Impact...at 16.0 feet...Boat ramps and picnic areas near the river will begin to flood. Ranchers should move cattle and equipment near the river to higher ground. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ 25
547 WGUS84 KSHV 240140 FLSSHV Flood Statement National Weather Service Shreveport LA 840 PM CDT Tue May 23 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-455-250140- /O.EXT.KSHV.FL.W.0048.000000T0000Z-170529T1800Z/ /ATOT2.1.ER.170523T0745Z.170525T1200Z.170528T0600Z.NO/ 840 PM CDT Tue May 23 2017 ...The flood warning extended until Monday afternoon...The flood warning continues for the Neches River Near Alto. * until Monday afternoon...or until the warning is cancelled. * At 8:15 PM Tuesday The stage was 16.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 16.9 feet by early Friday morning. The river will fall below flood stage early Sunday morning. * Impact...at 16.0 feet...Boat ramps and picnic areas near the river will begin to flood. Ranchers should move cattle and equipment near the river to higher ground. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-250140- /O.EXT.KSHV.FL.W.0050.170525T0400Z-170527T1800Z/ /DIBT2.1.ER.170525T0400Z.170526T0000Z.170527T0000Z.NO/ 840 PM CDT Tue May 23 2017 The flood warning continues for the Neches River Near Diboll. * from Wednesday evening to Saturday afternoon...or until the warning is cancelled. * At 8:15 PM Tuesday The stage was 10.5 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...Rise above flood stage by tomorrow late evening and continue to rise to near 12.7 feet BY Thursday evening. The river will fall below flood stage by Friday evening. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ 25
331 WGUS84 KSHV 241608 FLSSHV Flood Statement National Weather Service Shreveport LA 1108 AM CDT Wed May 24 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC003-139-251608- /O.CON.KSHV.FL.W.0044.000000T0000Z-170530T0000Z/ /FELA4.3.ER.170511T1345Z.170513T2230Z.170528T1800Z.NR/ 1108 AM CDT Wed May 24 2017 The flood warning continues for the Ouachita River At Felsenthal Lock and Dam. * until Monday evening...or until the warning is cancelled. * At 10:45 AM Wednesday The stage was 71.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 70.0 feet. * Forecast...The river will continue to fall to below flood stage by Sunday early afternoon. * Impact...at 70.0 feet...Minor lowland flooding of the Felsenthal National Wildlife Refuge will continue for several days. Secondary roadways along the river bottom will be inundated and closed. && LAT...LON 3300 9210 3311 9217 3318 9212 3307 9211 3300 9205 $$ TXC005-073-347-251607- /O.CON.KSHV.FL.W.0046.000000T0000Z-000000T0000Z/ /LUFT2.1.ER.000000T0000Z.170524T1800Z.000000T0000Z.NO/ 1108 AM CDT Wed May 24 2017 The flood warning continues for the Angelina River Near Lufkin. * until further notice...or until the warning is cancelled. * Flood stage is 10.0 feet. * Impact...at 11.0 feet...Minor lowland flooding. && LAT...LON 3144 9462 3145 9474 3148 9482 3150 9482 3146 9466 $$ ARC027-LAC119-251607- /O.EXT.KSHV.FL.W.0049.170524T1608Z-000000T0000Z/ /SPHL1.1.ER.170524T1030Z.170526T1200Z.000000T0000Z.NO/ 1108 AM CDT Wed May 24 2017 ...The flood warning extended until further notice...The flood warning continues for the Bayou Dorcheat Near Springhill. * from this morning until further notice...or until the warning is cancelled. * At 10:00 AM Wednesday The stage was 11.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 12.5 feet by Friday evening then begin falling. * Impact...at 11.0 feet...Expect minor lowland flooding. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ TXC001-073-225-455-251607- /O.EXT.KSHV.FL.W.0048.000000T0000Z-170530T0000Z/ /ATOT2.1.ER.170523T0745Z.170525T0600Z.170528T1200Z.NO/ 1108 AM CDT Wed May 24 2017 ...The flood warning extended until Monday evening...The flood warning continues for the Neches River Near Alto. * until Monday evening...or until the warning is cancelled. * At 10:15 AM Wednesday The stage was 17.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 17.3 feet by after midnight tomorrow. The river will fall below flood stage Sunday morning. * Impact...at 18.0 feet...Expect moderate to severe flooding of the heavily wooded floodplain. Boat ramps and picnic areas will be completely inundated. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-251607- /O.EXT.KSHV.FL.W.0050.170524T2136Z-000000T0000Z/ /DIBT2.1.ER.170524T2136Z.170525T1800Z.000000T0000Z.NO/ 1108 AM CDT Wed May 24 2017 ...The flood warning extended until further notice...The flood warning continues for the Neches River Near Diboll. * from this afternoon until further notice...or until the warning is cancelled. * At 10:15 AM Wednesday The stage was 11.4 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 13.0 feet by tomorrow evening. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
609 WGUS84 KSHV 251500 FLSSHV Flood Statement National Weather Service Shreveport LA 1000 AM CDT Thu May 25 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-455-261500- /O.EXT.KSHV.FL.W.0048.000000T0000Z-170528T1200Z/ /ATOT2.1.ER.170523T0745Z.170524T1700Z.170527T0000Z.NO/ 1000 AM CDT Thu May 25 2017 The flood warning continues for the Neches River Near Alto, Texas. * until Sunday morning...or until the warning is cancelled. * At 915 AM Thursday The stage was 16.9 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 16 feet. * Forecast...The river will fall below flood stage Friday evening. Also the Neches River crested at 17.1 feet during Wednesday morning. * Impact...at 16.0 feet...Boat ramps and picnic areas near the river will begin to flood. Ranchers should move cattle and equipment near the river to higher ground. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-261500- /O.CON.KSHV.FL.W.0050.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.170528T1200Z.170530T0600Z.000000T0000Z.NO/ 1000 AM CDT Thu May 25 2017 The flood warning continues for the Neches River Near Diboll, Texas. * until further notice...or until the warning is cancelled. * At 930 AM Thursday The stage was 11.7 feet. * Minor flooding is forecast. * Flood stage is 12 feet. * Forecast...Rise above flood stage by Sunday morning and continue to rise to near 12.3 feet by early Tuesday morning. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ VIII.
622 WGUS84 KSHV 261541 FLSSHV Flood Statement National Weather Service Shreveport LA 1041 AM CDT Fri May 26 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-455-271541- /O.EXT.KSHV.FL.W.0048.000000T0000Z-170528T1500Z/ /ATOT2.1.ER.170523T0745Z.170524T1700Z.170527T0300Z.NO/ 1041 AM CDT Fri May 26 2017 ...The flood warning extended until Sunday morning...The flood warning continues for the Neches River Near Alto, Texas. * until Sunday morning...or until the warning is cancelled. * At 1015 AM Friday The stage was 16.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16 feet. * Forecast...The river will continue to fall to below flood stage by this Friday evening. * Impact...at 16.0 feet...Boat ramps and picnic areas near the river will begin to flood. Ranchers should move cattle and equipment near the river to higher ground. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-271541- /O.EXT.KSHV.FL.W.0050.000000T0000Z-170531T1800Z/ /DIBT2.1.ER.170527T0600Z.170527T1200Z.170531T0000Z.NO/ 1041 AM CDT Fri May 26 2017 The flood warning continues for the Neches River Near Diboll, Texas. * until Wednesday afternoon...or until the warning is cancelled. * At 1015 AM Friday The stage was 11.8 feet. * Minor flooding is forecast. * Flood stage is 12 feet. * Forecast...Rise above flood stage by early Saturday morning and continue to rise to near 12.1 feet by Monday early afternoon. The river will fall below flood stage by Tuesday evening. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ VIII.
213 WGUS84 KSHV 271313 FLSSHV Flood Statement National Weather Service Shreveport LA 813 AM CDT Sat May 27 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-455-271343- /O.CAN.KSHV.FL.W.0048.000000T0000Z-170528T1500Z/ /ATOT2.1.ER.170523T0745Z.170524T1700Z.170527T0545Z.NO/ 813 AM CDT Sat May 27 2017 The flood warning is cancelled for the Neches River Near Alto. * At 7:15 AM Saturday The stage was 15.8 feet. * Fell below flood stage at 12:45 AM Saturday. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to 15.0 feet by tomorrow morning. * Impact...at 16.0 feet...Boat ramps and picnic areas near the river will begin to flood. Ranchers should move cattle and equipment near the river to higher ground. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-281313- /O.EXT.KSHV.FL.W.0050.000000T0000Z-170530T1200Z/ /DIBT2.1.ER.170527T1800Z.170527T1800Z.170529T1800Z.NO/ 813 AM CDT Sat May 27 2017 The flood warning continues for the Neches River Near Diboll. * until Tuesday morning...or until the warning is cancelled. * At 7:15 AM Saturday The stage was 12.0 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river is expected to rise to near flood stage this afternoon. * Impact...at 12.0 feet...Minor lowland flooding occurs. Expect flooded boat ramps and trails. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ 25
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 22, 7:37 PM CDT, 26 minutes earlier.
Area forecast discussion, May 22, 7:37 PM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 737 PM CDT Mon May 22 2017 .AVIATION... For the ArkLaTex, the last of the ra is edging East, but some DZ/BR/FG will all become likely with the setting of the sun. Overnight winds will be light and the ground saturation will wick into the air and keep all night. Slow improvement to occur with another fropa by this time tomorrow evening. Look for FG/BR/cigs to slowly lift by lunch and then shwrs/tstms to become likely as the cold front moves over the area. Climb winds are light and flight levels have a good W/SW jet 50-100KT from FL220-FL350. /24/ && .PREV DISCUSSION... /issued 306 PM CDT Mon May 22 2017/ DISCUSSION... The widespread shower activity that enveloped the majority of the ARKLATEX earlier this morning courtesy of an embedded impulse, has shifted eastward late this aftn, and noted along and east of a Lufkin, TX to Shreveport, LA to a Magnolia, AR line. In the past 12 hours, rainfall totals ranged from near 0.10-0.20 inches across northeast TX and southeast OK, to aoa 3.00 inches across deep east TX, which is indicative of where the heaviest rainfall has fallen. Fortunately, these rainfall totals do not pose a threat for extreme flash flooding conditions, but localized ponding of water along low- lying and poor drainage areas could occur /especially for locales that within the heaviest rainfall/ and motorists are urged to use caution. Phone calls made to emergency personnel across deep east TX further validated minor street flooding across low-lying areas so aside for mentioning locally heavy rainfall in the Hazardous Weather Outlook, no additional flood products will be issued attm. 20Z VIS Satellite Imagery exhibited clearing skies across southeast OK, extreme northeast TX and southwest AR, with BKN-OVC skies elsewhere. This has resulted in a temp gradient with middle to upper 70s noted across the rain-free and cloud-free areas, versus temps struggling to reach the 70 degree mark within the extensive cloud cover areas. Short-term solutions such as the HRRR and the NAM appear to have a decent handle on the ongoing shower activity, and thus it is progged to continue to shift east, exiting the FA late this evening /with perhaps lingering showers across the far eastern zones/. This lull in precip will be short-lived as a broad UA low digs south-southeast across the Plains, thus promoting the sharpening of southwest flow aloft. Within this flow aloft, will be embedded impulses/500 mb 90+ kt jet max progressing within the base of the trough, that will move across the Four-State Region during the day tomorrow. In addition, a cold front will impinge on the region from northwest to southeast. As a result, we will not only have a mesoscale focus /frontogenetical forcing provided by the cold front/ but will also have increasing UL support coupled with an already moist atmosphere /PWATS being maintained aoa 1.30 inches/. Precip will therefore make a return to the region, but it will be a quick shot as rain chances comes to an end from west to east by late tomorrow night. Could see a few lingering showers near/move across portions of southwest AR late tomorrow night-Wednesday morning, on the backside of the departing UA low, with slightly breezy northwest sfc winds ensuing in its wake during Wednesday aftn /10-15 mph/. Although the CAA ushered in by the cold front will not be overly strong, it will still keep temps below seasonal norms on Wednesday. By Wednesday night, if skies do indeed clear out which is being exhibited by model solutions, and sfc ridging settles in resulting in light and variable sfc winds, temps will be capable of falling into the middle to upper 40s across the northern zones to lower to middle 50s elsewhere. Temps will quickly rebound into the 80s /and perhaps a few 90s/ by Friday with the quick passage of an UA ridge. Thereafter, dry near zonal flow aloft will take place, until the weekend when an UA trough across the Southern Rockies is carved out, hence encouraging southwest flow aloft. The atmosphere will have time to moisten and recover by the time several embedded disturbances and a nearby sfc trough aids in the return of precip Saturday night, and the impingement of a cold front /which is shown to become quasi- stationary along/south of the Interstate 20 corridor/ on Sunday will keep the wx unsettled. As such, should see temps cool off a bit by early next week, given the return of cloud cover and rain chances. && .PRELIMINARY POINT TEMPS/POPS... SHV 60 75 54 76 / 40 50 40 10 MLU 60 78 57 76 / 60 30 60 10 DEQ 55 73 49 74 / 40 60 20 10 TXK 57 73 52 75 / 40 50 30 10 ELD 56 74 52 74 / 30 50 40 10 TYR 60 73 54 78 / 40 60 20 10 GGG 59 74 54 77 / 40 60 30 10 LFK 63 79 58 81 / 30 60 40 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 24/29
Hazardous weather outlook, May 22, 11:44 AM CDT, 8 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1144 AM CDT Mon May 22 2017 ARZ070>073-LAZ001>006-010>014-017>022-TXZ110-112-124>126-136>138- 149>153-165>167-231645- Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Camp-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine- 1144 AM CDT Mon May 22 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and a few thunderstorms persisted across portions of east Texas, deep east, southwest Arkansas and northern and central Louisiana. No strong to severe thunderstorms are expected today but some of these storms could produce locally heavy rainfall, especially across the Lower Toledo Bend and Sam Rayburn Country of Deep East Texas into portions of West Central and East Central Louisiana. The precipitation activity will shift east of the region this evening, and the moist low level conditions could result in a brief period for the development of patchy fog late tonight or early Tuesday morning, with visibilities being capable of dropping to below six miles. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will become likely once again late tonight or Tuesday morning along and ahead of a strong cold front. A deep trough of low pressure across the Central and Southern Plains will provide the lift necessary for the thunderstorm activity on Tuesday but the rain should quickly come to an end Tuesday Night from west to east across the Four State Region. Much cooler air will filter into the region for Wednesday into Thursday with lows in the 40s possible across some areas Wednesday Night. Temperatures will rebound for the end of the work week into the upcoming weekend with rain chances back in the forecast by late weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters should not be needed through tonight. ARZ050-051-059>061-OKZ077-TXZ096-097-108-109-111-231645- Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-Red River- Bowie-Franklin-Titus-Morris- 1144 AM CDT Mon May 22 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... A lingering shower may near portions of northeast Texas and southwest Arkansas this afternoon, however confidence of this occurrence is low. Otherwise, there may be a brief period for the development of patchy fog late tonight or early Tuesday morning, with visibilities being capable of dropping to below six miles. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Showers and thunderstorms will become likely once again late tonight or Tuesday morning along and ahead of a strong cold front. A deep trough of low pressure across the Central and Southern Plains will provide the lift necessary for the thunderstorm activity on Tuesday but the rain should quickly come to an end Tuesday Night from west to east across the Four State Region. Much cooler air will filter into the region for Wednesday into Thursday with lows in the 40s possible across some areas Wednesday Night. Temperatures will rebound for the end of the work week into the upcoming weekend with rain chances back in the forecast by late weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters should not not be needed through tonight.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 3:16 PM CDT | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 19 days |
| May 23, 3:57 PM CDT | Special Weather Statement | SHV | Bowie, Cass, Marion, Morris, Titus | 48 min |
| May 23, 5:35 PM CDT | Special Weather Statement | SHV | Nacogdoches | 40 min |
| May 23, 5:57 PM CDT | Special Weather Statement | SHV | Angelina | 33 min |
| May 23, 6:30 PM CDT | Special Weather Statement | SHV | Angelina | 15 min |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.